Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Will kapra cause hair loss and weight gain

Premium Questions

doctor1 MD

Dry eyes, mouth, skin as well as fatigue and hair loss and weight gain. ...

doctor1 MD

feels thinner and this has been going on for 2 weeks ( maybe more). What could be causing the hair loss ..., stressed I'm not working out consistently and am scared I'm going to gain weight, have tried anabolic ...

doctor1 MD

been trying to lose weight which has be 20 lbs. in the last few months. i know I am not eating a well ...

doctor1 MD

Rapid weight gain (20 pound ) in 2 months, unexplained bruises, hair loss, and frequent urination . What could cause that? ...

doctor1 MD

months i hab heavy hair fall nd periods were delayed too..i had candidiasis in pubic area.i gab gained weight of 5kg in a yr post marriage last yr.my face got heavier and is swollen from one side in morning ...

Public Forum Discussions

doctor1 MD

I m highly sensitive to medicines and I have seizures due to head injuries from a car accident and want to know if taking Kapra (Levetiracetam 500 mg) will cause hair loss and weight gain ...

doctor1 MD

. Having headaches too. Loosing her hair and nausea. Loss of appetite but has not lost weight. Actually has gained a little weight. Her belly is swollen. ...

doctor1 MD

Hai a girl aged 27 now. am facing with acne at the age of 21.it goes when i take medicine and will be back after 6 months.i am having pcod problem,weight gain &hair loss.i take dox t and apply adapalene ...

doctor1 MD

hello i am 23 year old with 92 kgs of weight on 5.3 inch height. I have lost 80% of hair on my head and gained lot of facial hair. I consulted some doctors they told me male hormones are more in me. I need ...

doctor1 MD

5 months. What we are noticing is her heavy hair fall and weight gain. I am not that worried about the weight gain but I am really very concerned about her hair fall. Even I (her mother ) have a very very ...

doctor1 MD

few years , i m badly suffering from hair loss problem. I have dandruff also. And my hair is so ruff so dull. I have not take any advice from any doctor about my hair loss before. But now it s give me ...

doctor1 MD

be from the quick weight loss I experienced after vigerous excersize. But I think it may have been the marijuana. I have stopped smoking and the hair loss has stayed the same since i stopped. before when i ...

doctor1 MD

Dear sir iam 25 years old and iam suffering from hair loss ie almost 50% is gone Iam using mx5 now ... and will the change of brand will cause hair fall and will the body weight will impact hair fall? Please advice . Two ...

doctor1 MD

these causes so you take the correct approach - you may not need a vitamin for hair loss. You may need ...Even taking your vitamin for hair loss, a certain amount of hair will fall out every month anyway ...

doctor1 MD

I have been suffering with hypothyroid symptoms for the last year and a half. Im always cold, extreme hair loss, weight gain, memory, etc. I have seen doctors that have told me my test results ...

Mobile Questions and Answers

doctor1 MD

Hello, welcome to HCM. It is temporary not permanent. It also causes weight gain. All side effects are temporary. Don't worry it is safe contraceptive. take care...

doctor1 MD

tractional hair loss